# SDR VNAA202008209994

- Difficulty date: August 20, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 40,469 hours, 30,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332103
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 517.00 CORRODED IN BELLY JUST FORWARD OF FORWARD CARGO DOOR CUTOUT. DETERMINED SUB-FRAME SECTION TO BE CORRODED OUT OF LIMITS PER SRM 53-31-06-101-003.
